# SDR EIA2004100

- Difficulty date: June 3, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN FLOORBEAM STA 320-330, STR 12L IS CRACKED.  REMOVED DAMAGED WEB, FAB & INSTL PER B747 SRM 51-30-02, 51-10-02, 51-20-01, & SOPM 20-41-02
